# SDR N6WA2015080201

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 26,511 hours, 17,870 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERIOR PAX DOOR CAUTION IN FLIGHT.  DEFERRED PAX DOOR INDICATION IAW MEL 52-70-01.
